# SDR 20000619SH006

- Difficulty date: April 28, 2000
- Submitted: June 19, 2000
- Operation: General aviation
- Aircraft: N555BA
- Make and model: Bell 412
- Aircraft serial: 36015
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Boot
- Part number: 212040176101
- Condition: Torn
- Location: Engine/Trans
- Part time: 286 hours
- Component: Driveshaft, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR ON RUBBER PART OF THE BOOT.  NOTE: BOOT MFG DATE DECEMBER 11, 1998. (X)
